Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Absolute total-effectiveness of a total effective $ (N,\,p\sb{n})$ method

Author: Arun Kumar
Journal: Proc. Amer. Math. Soc. 84 (1982), 497-503
MSC: Primary 42A24
MathSciNet review: 643737
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper we investigate absolute total effectiveness of a $ (N,{p_n})$ method. It is established that a method known to be total effective is also absolute total effective.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A24

Retrieve articles in all journals with MSC: 42A24

Additional Information

PII: S 0002-9939(1982)0643737-0
Keywords: Absolute total effective, total effective, $ (N,{p_n})$ method
Article copyright: © Copyright 1982 American Mathematical Society